# SDR DALA2022122608354

- Difficulty date: December 22, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Frm 66 S41-42r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 ERA 585481-14 AFT CARGO ON ARRIVAL NOTED DENT BETWEEN AFT AND BULK CARGO DOOR. LOC. EXTERNAL SKIN FR66 AND STR41R TO STR42R DENT AND DEFORMATION. CORRECTIVE ACTION: COMPLIED WITH PRI 585481-14, VALIDATED ER/A 585481-14, MATCHES PRI 585481-14. ACCOMPLISHED PERMANENT REPAIR ON EXTERNAL FUSELAGE SKIN LOCATED AT FR 66 BETWEEN STR41R AND STR42R AT LOWER FUSELAGE AS PER ER/A 585481-14. (2549999)
